# SDR AMWA61

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N23YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 23,544 hours, 34,476 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000061
- Part serial: UE26
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION IN THE VERTICAL STAB, THE RIB FLANGE AT CANTED STAB STA 39.289 WAS FOUND CRACKED IN TWO PLACES ON THE RIGHT SIDE BY THE FOWARD AND AFT STRINGER INTERSECTION.  REPAIRED CRACKS TO RIB FLANGE ACCORDANCE WITH BMM P/N 114-590021-9, 51-70-03.
